Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Piecewise linear normal micro-bundles


Author: C. T. C. Wall
Journal: Bull. Amer. Math. Soc. 71 (1965), 638-641
DOI: https://doi.org/10.1090/S0002-9904-1965-11373-8
MathSciNet review: 0210144
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Barden, The structure of manifolds, Thesis, Cambridge University, 1946.
  • 2. A Haefliger, Differentiable imbeddings, Bull. Amer. Math. Soc. 67 (1961), 109-112. MR 123337
  • 3. M. W. Hirsch, Obstruction theories for smoothing manifolds and maps, Bull. Amer. Math. Soc. 69 (1963), 352-356. MR 149493
  • 4. J. F. P. Hudson, Combinatorial embeddings and isotopies (to appear).
  • 5. J. F. P. Hudson and E. C. Zeeman, On combinatorial isotopy, Inst. Hautes Études Sci. Publ. Math. No. 19, 1964. MR 163318
  • 6. R. Lashof and M. Rothenberg, Microbundles and smoothing, Topology 3 (1965), 357-388. MR 176480
  • 7. B. Mazur, Differential topology from the point of view of simple homotopy theory, Inst. Hautes Études Sci. Publ. Math. No. 15 (errata in No. 22), 1963. MR 161342
  • 8. J. Milnor, Microbundles and differentiable structures, Princeton University, 1961, mimeographed.
  • 9. J. Stallings, The s-cobordism theorem (to appear).
  • 10. C. T. C. Wall, Differential topology. IV, Cambridge notes, 1964.
  • 11. E. C. Zeeman, Seminar on combinatorial topology, Inst. Hautes Études Sci., Bures-sur-Yvette, 1963, mimeographed.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11373-8

American Mathematical Society